Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 427, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 26, 2007, 1:34 PM CDT for Frio County, Medina County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 1:34 PM CDT (18:34 UTC)
- Expired
- Jul 26, 2007, 4:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Frio County, TX, Medina County, TX
The radar
The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 6.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 261836 FFWEWX TXC163-325-262130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 134 PM CDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... FRIO COUNTY IN SOUTH CENTRAL TEXAS... MEDINA COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITY OF DEVINE... * UNTIL 430 PM CDT * AT 131 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM THUNDERSTORMS OVER NORTHEASTERN FRIO COUNTY AND SOUTHEASTERN MEDINA COUNTY. VERY HEAVY RAINS WITH RAINFALL RATES OF UP TO THREE INCHES PER HOUR WERE NOTED FROM THE NATALIA TO BIG FOOT TO PEARSALL. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATALIA... MOORE AND BIG FOOT WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. LAT...LON 2880 9907 2879 9881 2930 9882 2913 9906 $$
3 follow-up statements
000 WGUS74 KEWX 261934 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT THU JUL 26 2007 TXC163-325-262130- MEDINA TX-FRIO TX- 234 PM CDT THU JUL 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR FRIO AND MEDINA COUNTIES... AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER NORTHEASTERN FRIO COUNTY BETWEEN PEARSALL...MOORE AND BIG FOOT. RAINFALL AMOUNTS UP TO AROUND 5 INCHES HAVE BEEN ESTIMATED BY RADAR. THE RAINS ACROSS SOUTHEASTERN MEDINA COUNTY NEAR NATALIA HAVE WEAKENED. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATALIA... MOORE...DEVINE AND BIG FOOT WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. LAT...LON 2880 9907 2879 9881 2930 9882 2913 9906 $$
000
WGUS74 KEWX 262021
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT THU JUL 26 2007
TXC163-325-262130-
MEDINA TX-FRIO TX-
318 PM CDT THU JUL 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR FRIO
AND MEDINA COUNTIES...
AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER
FRIO AND MEDINA COUNTIES. THE HEAVIEST RAINS WILL BE OVER NORTHWEST
MEDINA COUNTY NORTHWEST OF A MEDINA LAKE TO HONDO TO DHANIS LINE
WHERE RAINFALL RATES UP TO TWO INCHES PER HOUR CAN BE EXPECTED.
ELSEWHERE...RAINFALL RATES UP TO ONE INCH PER HOUR CAN BE EXPECTED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YANCEY...RIO
MEDINA...NATALIA...MOORE...MICO...HONDO...FRIO TOWN...DEVINE...
DHANIS...CASTROVILLE AND BIG FOOT
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2870 9939 2868 9884 2958 9882 2954 9895
2960 9901 2961 9937
$$000
WGUS74 KEWX 262053
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT THU JUL 26 2007
TXC163-325-262130-
MEDINA TX-FRIO TX-
350 PM CDT THU JUL 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR FRIO
AND MEDINA COUNTIES...
AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
WIDELY SCATTERED SHOWERS ACROSS FRIO AND MEDINA COUNTIES. RAINFALL
RATES HAVE DECREASED TO LESS THAN ONE INCH PER HOUR.
HOWEVER FLOODING CAN STILL BE EXPECTED MAINLY IN THE PEARSALL TO
MOORE AND BIG FOOT AREAS WHERE RAINFALL AMOUNTS OF 6 TO 8 INCHES
HAVE BEEN ESTIMATED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO MEDINA...
MICO...HONDO...DHANIS AND CASTROVILLE
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2870 9939 2868 9884 2958 9882 2954 9895
2960 9901 2961 9937
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 12:52 PM CDT, 42 minutes earlier.
Area forecast discussion, Jul 26, 12:52 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1252 PM CDT THU JUL 26 2007 .AVIATION... A MOIST AIRMASS WILL MAINTAIN MULTIPLE LAYERS OF CLOUDS THROUGH THE ENTIRE FORECAST PERIOD. MVFR CIGS WILL LIFT TO MOSTLY VFR BY 20Z, THEN LOWER TO MVFR BY 04Z WITH IFR POSSIBLE AFTER 06Z. IFR CIGS/VSBYS ARE LIKELY IN PRECIPITATION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH 00Z, THEN A BRIEF LULL BETWEEN 00Z AND 04Z, THEN NUMEROUS TO WIDESPREAD AREAS OF RAIN AND SHOWERS WITH SCATTERED THUNDERSTORMS DEVELOPING AFTER 04Z ESPECIALLY ALONG AND EAST OF A COT TO JCT LINE. SE TO E WINDS OF 5 TO 15 KTS WILL PREVAIL WITH SOME GUSTS TO 35 KTS IN AND NEAR THUNDERSTORMS. && .PREV DISCUSSION... /ISSUED 1044 AM CDT THU JUL 26 2007/ UPDATE...NEW NAM MODEL THIS MORNING HAS US CONCERNED. MODEL SHOWS NEAR PERPENDICULAR FLOW (TO THE ESCARPMENT) IN THE LOWER LEVELS BY LATE TONIGHT WITH SOURCE REGION FROM THE DEEP SOUTHWEST GULF. COMBINED WITH DYNAMICS ALOFT IN THE ALREADY TROPIC-LIKE ATMOSPHERE, HAVE RAISED PROBABILITIES TONIGHT THROUGHOUT THE EASTERN HALF OF THE CWA AND UPPED QPF AMOUNTS SIGNIFICANTLY ALONG THE ESCARPMENT. PERPENDICULAR FLOW OF 30 TO 40 KTS AT THE 925 MB LEVEL IN THIS KIND OF ENVIRONMENT LEADS US TO BELIEVE SERIOUS FLOOD PROBLEMS COULD DEVELOP ALONG THE NORTHEAST SOUTHWEST ESCARPMENT FROM AUSTIN/GEORGETOWN AREA DOWN TO SAN ANTONIO TONIGHT. UPDATED FORECASTS AND GRIDS OUT SOON. PREV DISCUSSION... /ISSUED 635 AM CDT THU JUL 26 2007/ AVIATION... SCATTERED TO NUMEROUS SHRA/TSRA WILL MOVE NORTHWARD ACROSS THE AREA FROM THE COASTAL BEND. IFR/MVFR CIGS WILL PREVAIL THIS MORNING WITH CONDITIONS LOWER IN THE HEAVY DOWNPOURS. OCCASIONAL VFR CONDITIONS POSSIBLE TODAY BETWEEN THE CONVECTION. ONCE AGAIN THE CONVECTION WILL DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z WITH THE LOSS OF DAYTIME HEATING AND REDEVELOP AFTER 07Z. A LIGHT TO MODERATE SOUTHEAST LOW LEVEL FLOW IS FORECAST TODAY AND TONIGHT...WITH CONVECTIVE WIND GUSTS OF 30 KTS POSSIBLE. PREV DISCUSSION... /ISSUED 356 AM CDT THU JUL 26 2007/ DISCUSSION... THERES NOT MUCH CHANGE IN THE ONGOING FORECAST. THE 500MB LOW WHICH CAN BE SEEN ON WV OVER THE RIO GRANDE IN VAL VERDE COUNTY WILL DRIFT SLOWLY TO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. AT THE SAME TIME THE BOUNDARY LAYER FLOW WILL BE FROM THE SOUTH TO SOUTHEAST WHICH WILL CONTINUE TO BRING MOISTURE INTO SOUTH CENTRAL TEXAS. THIS ALL MEANS MORE RAIN. POPS WILL REMAIN IN THE CHANCE TO LIKELY CATEGORIES FOR MOST OF THE CWA THROUGH SATURDAY. WILL CONTINUE THE FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT. IN ADDITION SKIES WILL BE MAINLY CLOUDY AND THIS WILL KEEP HIGH TEMPS WELL BE BELOW NORMAL. BY SUNDAY THE UPPER LOW WILL HAVE MOVED FAR ENOUGH AWAY TO ALLOW FOR A DECREASE IN POPS. THIS WILL START A DRYING AND WARMING TREND. POPS WILL DROP TO MAINLY SLIGHT CHANCE CATEGORY MONDAY AND REMAIN LOW THROUGH THE END OF THE FORECAST PERIOD. HIGH TEMPS WILL WILL ALSO CLIMB TOWARD NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 72 90 / 100 70 60 40 50 AUSTIN BERGSTROM INTL AIRPORT 81 70 84 71 89 / 100 70 60 50 50 DEL RIO INTL AIRPORT 86 73 89 75 93 / 50 60 40 50 40 SAN ANTONIO INTL AIRPORT 81 73 84 74 87 / 90 70 60 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 02/04
Hazardous weather outlook, Jul 26, 5:29 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 529 AM CDT THU JUL 26 2007 TXZ171>173-183>194-202>209-217>225-228-271030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 529 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING NORTH ACROSS THE AREA WILL PRODUCE LOCALLY HEAVY RAINFALL ON ALREADY SATURATED SOILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH SATURDAY WITH DECREASING CHANCES SUNDAY INTO EARLY NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BEGINS TO DOMINATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 26, 10:41 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 AM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 3 NE AUSTIN 30.34N 97.71W
07/26/2007 TRAVIS TX BROADCAST MEDIA
MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.
0830 AM FLASH FLOOD 3 NE AUSTIN 30.34N 97.71W
07/26/2007 TRAVIS TX BROADCAST MEDIA
STREET FLOODING OLTORF AT HAVENSIDE.
0824 AM FLASH FLOOD 3 NW AUSTIN 30.34N 97.79W
07/26/2007 TRAVIS TX BROADCAST MEDIA
ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.
0824 AM HEAVY RAIN 2 N HOLLYWOOD PARK 29.63N 98.48W
07/26/2007 M1.71 INCH BEXAR TX TRAINED SPOTTER
1.71 IN THE PAST 4 HOURS.
0937 AM HEAVY RAIN 3 ENE ROUND ROCK 30.53N 97.63W
07/26/2007 M0.78 INCH WILLIAMSON TX TRAINED SPOTTER
0.78 IN THE PAST HOUR.
0945 AM HEAVY RAIN 7 N AUSTIN 30.41N 97.75W
07/26/2007 E1.52 INCH TRAVIS TX TRAINED SPOTTER
1.52 IN THE PAST TWO HOURS.
0900 AM FLASH FLOOD AUSTIN 30.31N 97.75W
07/26/2007 TRAVIS TX FIRE DEPT/RESCUE
45TH STREET AT SHOAL CREEK AND 45TH STREET AT RED RIVER
STREET FLOODED.
&&
DCLocal storm report, Jul 26, 10:54 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLASH FLOOD 3 NW AUSTIN 30.34N 97.79W
07/26/2007 TRAVIS TX BROADCAST MEDIA
ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.
0830 AM FLASH FLOOD 3 NE AUSTIN 30.34N 97.71W
07/26/2007 TRAVIS TX BROADCAST MEDIA
MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.
0830 AM FLASH FLOOD 3 NE AUSTIN 30.34N 97.71W
07/26/2007 TRAVIS TX BROADCAST MEDIA
STREET FLOODING OLTORF AT HAVENSIDE.
0900 AM FLASH FLOOD AUSTIN 30.31N 97.75W
07/26/2007 TRAVIS TX FIRE DEPT/RESCUE
45TH STREET AT SHOAL CREEK AND 45TH STREET AT RED RIVER
STREET FLOODED.
0900 AM HEAVY RAIN 2 N HOLLYWOOD PARK 29.63N 98.48W
07/26/2007 M1.71 INCH BEXAR TX TRAINED SPOTTER
1.71 IN THE PAST 4 HOURS.
0937 AM HEAVY RAIN 3 ENE ROUND ROCK 30.53N 97.63W
07/26/2007 M0.78 INCH WILLIAMSON TX TRAINED SPOTTER
0.78 IN THE PAST HOUR.
0945 AM HEAVY RAIN 7 N AUSTIN 30.41N 97.75W
07/26/2007 E1.52 INCH TRAVIS TX TRAINED SPOTTER
1.52 IN THE PAST TWO HOURS.
&&
DCLocal storm report, Jul 26, 11:27 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HEAVY RAIN 4 NNW AUSTIN 30.36N 97.78W
07/26/2007 M1.64 INCH TRAVIS TX ASOS
1.64 IN THE PAST HOUR.
&&
DCLocal storm report, Jul 26, 11:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 AM CDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLASH FLOOD 3 NW AUSTIN 30.34N 97.79W
07/26/2007 TRAVIS TX BROADCAST MEDIA
ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.
0830 AM FLASH FLOOD 6 NNW AUSTIN 30.39N 97.79W
07/26/2007 TRAVIS TX BROADCAST MEDIA
MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.
0830 AM FLASH FLOOD 2 SSW AUSTIN 30.28N 97.76W
07/26/2007 TRAVIS TX BROADCAST MEDIA
STREET FLOODING OLTORF AT HAVENSIDE.
0840 AM FLASH FLOOD 12 NW AUSTIN 30.43N 97.89W
07/26/2007 TRAVIS TX BROADCAST MEDIA
RIVER PLACE BLVD AT STAATE HWY 2222 NEAR FOUR POINTS
DRIVE FLOODED.
0851 AM HEAVY RAIN 4 NNW AUSTIN 30.36N 97.78W
07/26/2007 M1.64 INCH TRAVIS TX ASOS
1.64 IN THE PAST HOUR.
0900 AM HEAVY RAIN 2 N HOLLYWOOD PARK 29.63N 98.48W
07/26/2007 M1.71 INCH BEXAR TX TRAINED SPOTTER
1.71 IN THE PAST 4 HOURS.
0937 AM HEAVY RAIN 3 ENE ROUND ROCK 30.53N 97.63W
07/26/2007 M0.78 INCH WILLIAMSON TX TRAINED SPOTTER
0.78 IN THE PAST HOUR.
0945 AM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/26/2007 E1.52 INCH TRAVIS TX TRAINED SPOTTER
1.52 IN THE PAST TWO HOURS.
&&
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:28 PM CDT | Flash Flood Warning | EWX | Lavaca | 2 hr |
| Jul 25, 8:55 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jul 25, 10:04 PM CDT | River Flood Warning | EWX | Bexar | 11 hr |
| Jul 26, 4:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 4 hr |
| Jul 26, 6:15 AM CDT | Flash Flood Warning | EWX | Bandera, Real, Uvalde | 3 hr |
| Jul 26, 6:38 AM CDT | Flash Flood Warning | EWX | Fayette | 4 hr |
| Jul 26, 7:49 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jul 26, 8:24 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jul 26, 4:39 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| Jul 26, 4:45 PM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.